Of course, talk to your doc, but I think it's a concern with a connection between Armidex and rheumatoid arthritis. Women on Arimidex can definitely have this issue:http://www.medicine.iupui.edu/clinpharm/seminars/journal/PDF/2010/Wang%20ExpGerontol%202009.pdf
"Immoderate inhibition of estrogen by anastrozole enhances the severity
of experimental polyarthritis"
A natural solution would be to increase Vitamin D dosage:http://onlinelibrary.wiley.com/doi/10.1002/art.11434/full
"Vitamin D intake is inversely associated with rheumatoid arthritis: Results from the Iowa Women's Health Study"
Arimidex can also cause joint pain and, sure enough, according to one study, extra Vitamin D did seem to help:http://www.breastcancer.org/research-news/20091215-7
So this is my guess as to the line of reasoning, but discuss directly with your physician and let us know if anything interesting is passed along.
One thing that should be noted: women with breast cancer typically have to have a drastic reduction in estrogen and most guys just trying to reduce estradiol into the 20-30 range are not in the same situation. But her thinking may be that you are going to be taking this for years potentially and so perhaps long term issues could arise.
One reason for this is that it may alter negatively certain inflammatory cytokines, which is not good if so..